MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30935
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated as event date was not reported.
 
Event or Problem Description
It was reported that the packaging seal was compromised.An 8fr flexima apdl drainage catheter was received with the package opened along its length.The device was not useable.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: date of event was approximated as event date was not reported.Device analysis by mfr: visual inspection was performed on the returned device.The device was returned within the original un-opened pouch.The pouch was damaged and opened along its length.The damage observed is consistent with mechanical cut in the pouch surface.The integrity of the device inside the pouch was without issues.

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10309609
Report Number2134265-2020-09702
Device Sequence Number3246898
Product Code FFA
UDI-Device Identifier08714729323105
UDI-Public08714729323105
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2023
Device Model Number30935
Device Catalogue Number30935
Device Lot Number0025307145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1